Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Using cervical collar since weeks, have developed severe headaches, no relief with pain killers. Help?

I was in a cervical collar for 6 weeks: 2 weeks in a rigid one and 4 in a soft one. I had to wear the collars 24/7. I developed headaches on the right side of my head when I started using the collar. The headaches are horribly painful. They involve the trigeminal nerve , side of the nose, top of head, base of skull and around the eye area. I believe the collar positioned my head incorrectly and the headaches are a result. Typically a headache lasts for 3 days. I m bedridden with it and no painkiller works on it. My neurologist is baffled. Any insight you have would be helpful.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
Hello, Firstly you have not mentioned your age,profession nor the actual diagnosis. Wearing of the collar 24/7 x 6 weeks can lead to stiffness of the neck and increase the spasm of the surrounding muscles. Anyway find out the actual root cause of the problem and treat it. Treating the problem symptomatically will be of no help.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor